# SDR USAA2010071391413

- Difficulty date: July 11, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 60,218 hours, 40,641 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546525
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - CRACK ON UPPER FRAME TO SIDE FRAME SPLICE AT BS 380, S13R.  REPAIRED FUSELAGE FRAME AT BS 380, S13R IAW TYPICAL REPAIR 53-10-21R.
